# SDR AALA202105039012

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 57,980 hours, 23,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7366
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH EXTERIOR FWD EMERGENCY LIGHT INOP. REPLACED POWER SUPPLY M1676 WITH NEW, OPS CHECK GOOD.
